# SDR SWAA2021050544747

- Difficulty date: January 27, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 71,402 hours, 42,162 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL FWD LOWER SLIDER SEAL HAS A CRACK AT UPPER AFT EDGE. / REMOVED AND REPLACED LEFT FWD LOWER SLIDER SEAL IAW AMM 53-31-31.
